Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What do increased tiredness, mood swings, excessive crying, forgetfulness and brain fog despite taking Cerazette indicate?

Answered by
Dr.
Dr. Suma Parinam

General & Family Physician

Practicing since :2008

Answered : 1701 Questions

default
Posted on Fri, 27 Jul 2018 in Child Health
Question: Hi, since having my daughter 4 years ago I am very tired, mood swings, very tearful, forgetful and feel like my brain is foggy. I have had blood tests which showed up nothing other than slightly high cholesterol which is now normal. The doctor suggested I go back on the XXXXXXX pill cerazette which might help my hormones. I have been back on the XXXXXXX pill for a year and I think all my symptoms are worse. I don’t feel like it’s depression. I have a very nice life and have nothing to be depressed about. I am 41 years old and desperate more than anything to rid the brain fog I feel no emotions or have any sex drive at all.
doctor
Answered by Dr. Suma Parinam 5 hours later
Brief Answer:
Was psychiatric evaluation done?

Detailed Answer:
I don't mean to hurt you.
Most symptoms are showing hormonal imbalance and depression or both.
Did it change in weight these 4 yrs?
How are your monthly menstrual cycles these years?
Was a psychiatrist evaluation done during 4 years? lack of sexual drive first goes with depression.
Please get psychiatrist evaluation.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Suma Parinam 4 hours later
I am on the XXXXXXX pill so I don’t have periods. I wasn’t sure if it was related to that? I was prescribed anti depressants after my daughter was born and they made me worse so I stopped them. I really don’t feel depressed as such more like my brain isn’t clear. I am forgetful and moody and tearful. Hormonal is more what I feel it is. What could my doctor do to test if it is hormonal?
doctor
Answered by Dr. Suma Parinam 2 hours later
Brief Answer:
Meet endocrinology

Detailed Answer:
It looks to be complex issue with hormones also. if you stop antidepressants without consulting doctor the symptoms rebound n worsen.
So suggest to meet endocrinology specialist directly. if the appointment is far meet psychiatrist meantime.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on